# SDR XR0R2014FA0000343

- Difficulty date: May 6, 2014
- Submitted: May 29, 2014
- Operation: General aviation
- Aircraft: N7339R
- Make and model: Beech A36
- Aircraft serial: E563
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Te Flaps
- Part time: 5,906 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, WHILE INSPECTING THE FLAPS, REFERENCING SAFETY COMMUNIQUE 313, CRACKS WERE FOUND IN THE NOSE RIB ASSY AT THE ACTUATOR ATTACHMENT BRACKET.  CRACKS FOUND IN THE LT AND RT FLAP RIBS.
